Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 236, NWS Atlanta, GA

July 25, 2010Chattooga County, Floyd County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2010, 5:47 PM EDT for Chattooga County, Floyd County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2010, 5:47 PM EDT (21:47 UTC)
Expired
Jul 25, 2010, 6:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Chattooga County, GA, Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 6:05 PM EDTHAIL 0.2510 Nw Rome, GAPEA SIZED HAIL REPORTED ON BIG TEXAS VALLEY ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2840 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WUUS52 KFFC 252147
SVRFFC
GAC055-115-252230-
/O.NEW.KFFC.SV.W.0236.100725T2147Z-100725T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT SUN JUL 25 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHATTOOGA COUNTY IN NORTHWEST GEORGIA
  NORTHERN FLOYD COUNTY IN NORTHWEST GEORGIA

* UNTIL 630 PM EDT

* AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF SUMMERVILLE...
  MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TIDINGS...ARMUCHEE...PINSON...EVERETT SPRINGS AND LAKE MARVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3459 8508 3454 8507 3451 8509 3443 8509
      3442 8511 3440 8509 3440 8501 3435 8500
      3431 8534 3449 8540
TIME...MOT...LOC 2148Z 255DEG 8KT 3442 8526

$$
1 follow-up statement
797 
WWUS52 KFFC 252211
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT SUN JUL 25 2010

GAC055-115-252230-
/O.CON.KFFC.SV.W.0236.000000T0000Z-100725T2230Z/
FLOYD GA-CHATTOOGA GA-
611 PM EDT SUN JUL 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EASTERN CHATTOOGA AND NORTHERN FLOYD COUNTIES...

AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR ARMUCHEE...MOVING NORTHEAST AT
20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PINSON...EVERETT SPRINGS AND LAKE MARVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3459 8508 3454 8507 3451 8509 3443 8509
      3442 8511 3440 8509 3440 8501 3435 8500
      3431 8534 3449 8540
TIME...MOT...LOC 2210Z 246DEG 18KT 3441 8519

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:50 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 25, 3:50 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT SUN JUL 25 2010

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
HEAT INDEX VALUES ONCE AGAIN RISING INTO THE ADVISORY RANGE FOR
ALMOST ALL OF THE FORECAST AREA OUTSIDE OF THE HIGHER ELEVATIONS
IN THE MOUNTAINS. I WILL LET THE CURRENT ADVISORY RIDE THROUGH
7PM. WITH INCREASING CLOUDS AND BETTER PRECIPITATION COVERAGE
EXPECTED MONDAY MY FORECAST HEAT INDEX VALUES ARE BELOW ADVISORY
CRITERIA ACROSS ALL BUT THE FAR SOUTHERN AND EASTERN PORTIONS OF
THE FORECAST AREA. I AM EXTENDING THE ADVISORY FOR THE AREA
GENERALLY SOUTH AND EAST OF A LINE FROM CUSSETA TO MACON AND
WASHINGTON UNTIL 7PM MONDAY BUT LETTING THE REMAINDER OF THE
ADVISORY EXPIRE THIS EVENING.

NO SIGNIFICANT CHANGES TO THE SHORT TERM FORECAST TRENDS FROM THE
PREVIOUS FEW MODEL RUNS. UPPER RIDGE FROM THE WESTERN ATLANTIC
INTO THE SOUTHEASTERN U.S. IS STILL EXPECTED TO REMAIN CENTERED
OVER COASTAL GEORGIA AND THE CAROLINAS...AND BEGIN SLOWLY SHIFTING
BACK TO THE WEST AS WE GO THROUGH THE FIRST HALF OF THE WEEK. A
WEAK SURFACE IS STILL EXPECTED TO SAG INTO NORTH GEORGIA EARLY
MONDAY...AND STALL SOMEWHERE OVER NORTH AND CENTRAL GEORGIA
THROUGH TUESDAY. NOT MUCH IN THE WAY OF LOW LEVEL CONVERGENCE
ALONG THE FRONT OR UPPER LEVEL SUPPORT...BUT DEEPER MOISTURE TO
THE WEST SHOULD GET DRAWN INTO THE REGION ALONG AND AHEAD OF THE
FRONT INCREASING OUR RAIN CHANCES A BIT MONDAY AND TUESDAY.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
UPPER RIDGE STILL EXPECTED TO SLOWLY SHIFT WEST THROUGH THE
EXTENDED FORECAST PERIOD. ALTHOUGH THE UPPER RIDGE REMAINS THE
DOMINANT FEATURE THROUGH NEXT WEEKEND...PLENTY OF LOW AND MID
LEVEL MOISTURE REMAINS OVER THE REGION FOR AT LEAST ISOLATED TO
SCATTERED...MAINLY DIURNAL...CONVECTION EACH DAY. ANOTHER WEAK
COLD FRONT IS EXPECTED TO DROP INTO THE STATE AROUND MID WEEK...
BUT WITH NO UPPER SUPPORT WE SHOULD ONLY SEE SLIGHT INCREASES IN
RAIN CHANCES. BOTTOM LINE IS HOT WEATHER CONTINUES WITH ONLY LOW
TO MODERATE CHANCES FOR RAIN EACH DAY.

&&

AVIATION...
INFLUX OF TROPICAL MOISTURE SHOULD HELP TRIGGER AFTERNOON AND
EVENING THUNDERSTORMS...AND HAVE INCLUDED PROB30 IN ALL TAF
SITES. A SW WIND AT 6-8KTS SHOULD PREVAIL THROUGH THE AFTERNOON
AND EARLY EVENING. WINDS BECOME MORE WESTERLY LATE TONIGHT
ALTHOUGH VERY LIGHT. MODELS ARE SUGGESTING AN EVEN GREATER
COVERAGE OF TSTMS MONDAY AFTERNOON. VISIBILITY UNRESTRICTED EXCEPT
IN SHOWERS.

//ATL CONFIDENCE...HIGH CONFIDENCE ON WINDS AND CLOUDS... BUT ONLY
MODERATE CONFIDENCE FOR TEMPO TSTM THREAT. /41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          75  95  73  93  73 /  20  40  30  30  30
ATLANTA         79  91  74  91  75 /  20  50  30  30  30
BLAIRSVILLE     72  88  69  89  71 /  20  50  30  40  30
CARTERSVILLE    74  91  72  92  72 /  20  50  30  30  30
COLUMBUS        79  94  75  94  76 /  20  40  20  30  20
GAINESVILLE     75  91  73  92  74 /  20  50  30  30  30
MACON           78  95  75  94  75 /  20  40  20  30  20
ROME            75  92  72  92  72 /  20  50  30  30  20
PEACHTREE CITY  74  92  73  92  72 /  20  50  30  30  20
VIDALIA         77  96  76  95  77 /  20  30  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON...
JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION...
MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART...SUMTER...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...
WILKINSON.

HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GORDON...GREENE...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
JASPER...LAMAR...MADISON...MERIWETHER...MONROE...MORGAN...
MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH
FULTON...SPALDING...TALBOT...TROUP...UPSON...WALKER...WALTON...
WHITFIELD.

&&

20
Hazardous weather outlook, Jul 25, 6:07 AM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 AM EDT SUN JUL 25 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
607 AM EDT SUN JUL 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE...MAINLY THIS
AFTERNOON AND EVENING. ALSO...DANGEROUSLY HIGH HEAT INDEX VALUES
ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON.

.SYNOPSIS...
A STRONG RIDGE OF HIGH PRESSURE WILL REMAIN PARKED OVER THE SOUTHEAST
THROUGH TONIGHT. A WEAK SURFACE TROUGH OF LOW PRESSURE ALONG THE
EASTERN APPALACHIANS WILL PERSIST.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS ARE CLOUD TO GROUND
LIGHTNING... BRIEF HEAVY RAIN... AND WIND GUSTS TO 45 MPH.

.OTHER HAZARDS...
HEAT INDEX VALUES OF 105 TO 110 ARE POSSIBLE OVER MUCH OF NORTH
AND CENTRAL GEORGIA. FOR MORE INFORMATION ON THE HIGH HEAT INDEX
VALUES...SEE THE LATEST HEAT ADVISORY STATEMENT.

.DISCUSSION...
CAPES WILL INCREASE TO AROUND 2500 THIS AFTERNOON WITH LIFTED INDEX
VALUES OF -2 TO -4 EXPECTED. A SURGE OF TROPICAL MOISTURE WILL
RESULT IN SCATTERED SHOWERS DEVELOPING THIS MORNING. THE INFLUX OF
GULF MOISTURE WILL ALSO FAVOR SCATTERED THUNDERSTORM DEVELOPMENT
DURING THE AFTERNOON. ALTHOUGH HIGH PRESSURE ALOFT WILL GREATLY
HINDER SEVERE THUNDERSTORM DEVELOPMENT... A FEW STORMS COULD BECOME
STRONG. THE THUNDERSTORM THREAT WILL DIMINISH BY LATE EVENING WITH
LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 25, 4:06 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT SUN JUL 25 2010

GAZ001>003-252030-
406 PM EDT SUN JUL 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DADE...
WALKER AND CATOOSA COUNTIES UNTIL 430 PM EDT...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOOKOUT MOUNTAIN...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS DADE...WALKER
AND CATOOSA COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE CHATTANOOGA VALLEY...LOOKOUT MOUNTAIN...
CHICKAMAUGA...FAIRVIEW...ROSSVILLE...SALEM...BLUE
SPRING...RINGGOLD...BOYNTON...INDIAN SPRINGS...GRAYSVILLE...FORT
OGLETHORPE AND LAKEVIEW. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Jul 25, 4:36 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT SUN JUL 25 2010

GAZ069-252100-
436 PM EDT SUN JUL 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS AND FREQUENT
LIGHTNING IN UPSON COUNTY UNTIL 500 PM EDT...

AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THOMASTON...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS UPSON COUNTY
THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROWLAND...SUNNYSIDE...REDBONE CROSSROADS...HANNAHS
MILL...LOGTOWN...THE ROCK AND THOMASTON. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 25, 5:28 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN JUL 25 2010

GAZ011-019-252200-
528 PM EDT SUN JUL 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN FLOYD AND CHATTOOGA COUNTIES UNTIL 600 PM EDT...

AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JAMES H. FLOYD STATE PARK...MOVING EAST AT 5
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS FLOYD AND
CHATTOOGA COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE HOLLAND...JAMES H. FLOYD STATE PARK...
LYERLY...BERRYTON...SUMMERVILLE...ARMUCHEE AND TIDINGS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 25, 5:36 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT SUN JUL 25 2010

GAZ012-020-252200-
536 PM EDT SUN JUL 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN BARTOW AND GORDON COUNTIES UNTIL 600 PM EDT...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FOLSOM...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BARTOW AND
GORDON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE ADAIRSVILLE...FOLSOM...SONORAVILLE...PINE
LOG...FUNKHOUSER...FAIRMOUNT AND RANGER. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 25, 5:45 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SUN JUL 25 2010

GAZ004-005-252215-
545 PM EDT SUN JUL 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WHITFIELD AND
MURRAY COUNTIES UNTIL 615 PM EDT...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH GEORGIA SPEEDWAY...MOVING EAST AT 20
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS WHITFIELD AND
MURRAY COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE NORTH GEORGIA SPEEDWAY...DAWNVILLE...
CHATSWORTH...ETON...RAMHURST AND FORT MOUNTAIN STATE PARK. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 5:41 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon49 min
Jul 25, 6:13 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon47 min
Jul 25, 7:07 PM EDTSevere Thunderstorm WarningFFCFannin, Union38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.